# SDR DALA2024050704979

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 18,496 hours, 7,393 cycles
- System (JASC): 5697 · Window System Wiring
- Part: Windshield
- Part number: 141A48001
- Part serial: 18009H5752
- Condition: Arced
- Location: L1
- Part time: 18,496 hours, 7,393 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 0326610) ARCING ON LH #1 WINDISHIELD INB UPPER CORNER. REMOVED AND REPLACED LH #1 WINDSHIELD IAW B737 AMM 56-11-11. LEAK CHECK IS GOOD.
